Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homotopy groups of the moduli space of metrics of positive scalar curvature

Boris Botvinnik, Bernhard Hanke, Thomas Schick and Mark Walsh

Geometry & Topology 14 (2010) 2047–2076
Bibliography
1 K Akutagawa, B Botvinnik, The relative Yamabe invariant, Comm. Anal. Geom. 10 (2002) 935 MR1957657
2 M Belolipetsky, A Lubotzky, Finite groups and hyperbolic manifolds, Invent. Math. 162 (2005) 459 MR2198218
3 A L Besse, Einstein manifolds, 10, Springer (1987) MR867684
4 M Bökstedt, The rational homotopy type of ΩWhDiff(), from: "Algebraic topology, Aarhus 1982 (Aarhus, 1982)", Lecture Notes in Math. 1051, Springer (1984) 25 MR764574
5 B Botvinnik, P B Gilkey, The eta invariant and metrics of positive scalar curvature, Math. Ann. 302 (1995) 507 MR1339924
6 J P Bourguignon, Une stratification de l’espace des structures riemanniennes, Compositio Math. 30 (1975) 1 MR0418147
7 G E Bredon, Sheaf theory, 170, Springer (1997) MR1481706
8 D G Ebin, The manifold of Riemannian metrics, from: "Global Analysis (Proc. Sympos. Pure Math., Vol. XV, Berkeley, Calif., 1968)", Amer. Math. Soc. (1970) 11 MR0267604
9 F T Farrell, W C Hsiang, On the rational homotopy groups of the diffeomorphism groups of discs, spheres and aspherical manifolds, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 1", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 325 MR520509
10 P Gajer, Riemannian metrics of positive scalar curvature on compact manifolds with boundary, Ann. Global Anal. Geom. 5 (1987) 179 MR962295
11 S Goette, Morse theory and higher torsion invariants I arXiv:math.DG/0111222
12 M Gromov, H B Lawson Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. (2) 111 (1980) 423 MR577131
13 M Gromov, H B Lawson Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. (1983) MR720933
14 H Herrera, R Herrera, Higher –genera on certain non-spin S1–manifolds, Topology Appl. 157 (2010) 1658 MR2639832
15 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
16 K Igusa, Higher Franz–Reidemeister torsion, 31, American Mathematical Society (2002) MR1945530
17 K Igusa, Higher complex torsion and the framing principle, Mem. Amer. Math. Soc. 177 (2005) MR2155700
18 K Igusa, Axioms for higher torsion invariants of smooth bundles, J. Topol. 1 (2008) 159 MR2365656
19 A Kriegl, P W Michor, The convenient setting of global analysis, 53, American Mathematical Society (1997) MR1471480
20 H B Lawson Jr., M L Michelsohn, Spin geometry, 38, Princeton University Press (1989) MR1031992
21 E Leichtnam, P Piazza, On higher eta-invariants and metrics of positive scalar curvature, K–Theory 24 (2001) 341 MR1885126
22 J W Milnor, M A Kervaire, Bernoulli numbers, homotopy groups, and a theorem of Rohlin, from: "Proc Internat. Congress Math. 1958", Cambridge Univ. Press (1960) 454 MR0121801
23 S B Myers, N E Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939) 400 MR1503467
24 P Piazza, T Schick, Bordism, rho-invariants and the Baum–Connes conjecture, J. Noncommut. Geom. 1 (2007) 27 MR2294190
25 J Rosenberg, C–algebras, positive scalar curvature, and the Novikov conjecture, Inst. Hautes Études Sci. Publ. Math. (1983) MR720934
26 T Schick, A counterexample to the (unstable) Gromov–Lawson–Rosenberg conjecture, Topology 37 (1998) 1165 MR1632971
27 S Stolz, Simply connected manifolds of positive scalar curvature, Ann. of Math. (2) 136 (1992) 511 MR1189863
28 M Walsh, Metrics of positive scalar curvature and generalised Morse functions, part 1, Mem. Amer. Math. Soc. (2010)
29 M Walsh, Metrics of positive scalar curvature and generalised Morse functions, part 2 arXiv:0910.2114